T Nation

Hard Lump At Injection Site

ive been taking shots of QV test enanthate  off and on for about 2 years now and recently (about the past 2 months) ive slowly been developing a hard lump in the spot (ass cheek) where i give the injections. I never give more than 2ml at one time and always use a inch and a quarter length needle so i dont understand what this is coming from. I switched to the other cheek about 2 weeks ago and it hasnt started to go away yet so im wondering whats goin on. if anyone has experienced this or know what it is please  let me know. -Jason


This post was flagged by the community and is temporarily hidden.


It may be a small localised infection at the injection site or fibrosis caused by the IM injections.


Agree with above.

Try in the shoulders and Quads, move it around some.



Move it around some bro.Keep us posted.



im just finishing up my 2nd cycle and the same thing happened to me, but mine was worse, it got a nasty infection. my left ass cheek got so swollen it looked as if my cheek was gonna have a baby. very painful, but it dissipated in a week. i went to the doc and was honest with him, he told me to apply warmth to it several times a day and we would see what happened. quad shots have never given me any trouble, i only like glute shots when someone can provide ass assistance. good luck



the bushman is dead on, sometimes tese things will last for a long time, ideally you should have it drained by a physician however i have done it myself. I simply use a 18 gauge 2" needle and slowly insert it until ifeel it enter the "soft area" you can tell when you hit the oil. Then i simply draw back and remove as much of the material as possible. This is not an "attractive" subject but i had a sterile absess for over a year that i thought was just scar tissue on my upper outer right glute, i ended up draining over 20cc's of oil off of it, not a pretty sight but once i drained off the excess it went away pretty fast. Again i am not recommending trying this at home boys and girls.